Home>People>Faculty

WANG Jiajun
Associate Professor
wjiajun@math.pku.edu.cn
Office :14104E

Education

Ph.D., University of California, Berkeley, 2007.

M.S., Peking University, 2001.

B.S., Peking University, 1997.

Research Interests

Low-dimensional Topology and Gauge Theory.  (MathSciNet)

Selected Publications

  • Sucharit Sarkar, Jiajun Wang, “An algorithm for computing some Heegaard Floer homologies”, Annals of Mathematics, Second Series, Volume 171, 1213-1236, 2010.
  • Youlin Li, Jiajun Wang. “The support genera of certain Legendrian knots.”Journal of Knot Theory and its Ramifications, Volume 11, 1250105-1250108, 2012.
  • Boju Jiang, Jiajun Wang,Hao Zheng. “The Skein polynomial for links.”Journal of Knot Theory and its Ramfications26, (2017).
  • Lipshitz, Robert; Manolescu, Ciprian; Wang, Jiajun Combinatorial cobordism maps in hat Heegaard Floer theory. Duke Math. J. 145 (2008), no. 2, 207–247.
  • Wang, Jiajun Cosmetic surgeries on genus one knots. Algebr. Geom. Topol. 6 (2006), 1491–1517.